# SDR QXEA200603307

- Difficulty date: December 9, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - RIGHT AILERON HAS WEAR ON TOP LEADING EDGE UNDER PANELS 698AT, 698BT AND 698CT.  REPAIRED IAW CRJ700 SRM 57-61-01-101-001-A01 AND AMM 57-52-32-001-801-A01.
